# SDR TRBA2009079

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 27,361 hours, 26,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION DURING CLIMB FLAP ASSY LIGHT ILLUMINATED WITH CAUTION.  EMERGENCY DECLARED.  RETURN TO DEPARTURE, PERFORMED 0 DEGREE FLAP LANDING.  PERFORMED ADJUSTMENT OF RT FLAP POSITION TRANSMITTER IAW MM JIC NR 27-55-71. OPS TEST FOUND OK IAW MM JIC NR 27-21-00.
